# SDR SWIA2019101646466

- Difficulty date: September 17, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 39,956 hours, 34,776 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE CNTER L/E IS CHAFED OUT OF LIMITS. (C-CHECK) RO: 10/13/2019 LOCATED, DRILLED, AND INSTALLED REPLACEMENT FLAP CENTER VANE PANEL IAW SRM.
